# SDR K11A2010061872301

- Difficulty date: June 18, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N723CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20545
- Aircraft time: 59,814 hours, 39,154 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 655880914
- Condition: Cracked
- Location: Ac Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPRESSURIZED ON 1 PACK (RIGHT) ONLY.
